Had an appt with LLMD last Thursdy and he said he wanted to change my meds I was on Rifampin,Zith,Prilosec,Xanax,Magnesium,Benedryl,aand Diflucan for the last 4 mths, anyways he wants to me on Avelox, he told me to stop the Zith and Rifampin for 5 days and start the Avelox. Well, when I went to the Pharmacy the Pharmicist pulled me to the side and told me that I could not take the Avelox and Diflucan it could be deadly, so I asked how long it would take for the Diflucan to get out of my system, I have been off and on Diflucan for years so she said she couldn't answer that. I dont want to have a heart attack, I haven't taken Diflucan in 2 days, and I haven't started the Avelox, Don't know what to do. I have Bart BAD!!! and my LLMD said because I couldn't get past 150mg in 4 months we should try something different, I did try levequin and cipro and was in so much pain I could bare it. Any suggestions or has anyone ever taken these two together? ANYONE
Posts: 200 | From Massachusetts | Registered: Apr 2007
| IP: Logged |
Honored Contributor (10K+ posts)
Member # 5829
I would suggest if a pharmacist said not to take two drugs together because the combo could kill you, that you shouldn't do it.
If the pharmacist is wrong, oh well. If she is right, you sure don't want to be testing her by being a guinea pig and doing what she said not to do.
Having a hard time reading your post, but if you were suppose to wait 5 days after stopping zith before taking new med, and have only waited 2 days, you still have several days to go.
I suggest you contact your LLMD, as Carol suggested, and let them advise you while you are waiting.
Then double check what your doc said with another pharmacist to be safe.